We are 216,463 members in 81 forums discussing 153,680 topics.

Help with Abbreviations

Topic: Afinitor/Aromosin - severe diarrhea and fever?

Forum: Stage IV/Metastatic Breast Cancer ONLY —

A place for those managing the ups & downs of a Stage IV/metastatic breast cancer diagnosis. Please respect that this forum is for Stage IV members only. There is a separate forum For Family and Caregivers of People with a STAGE IV Diagnosis.

Posted on: Dec 12, 2018 10:41PM

dorimak wrote:

I started this combo last week. One day four (Saturday night) I began to have nausea and diarrhea that kept getting worse and fever that went to 102 and then down to 100 and normal on Tue. I stopped taking on Monday and happened to have doc's appointment on Tue and my heart rate was 140 so I ended up getting IV fluids and anti nausea that causes constipation and I'm off meds until next week. I still feel really rough and weak with stomach cramps and finding it tough to eat. No appetite. Anyone get this severity of side effects or is it possibly stomach flu? Doc wasn't sure.

Dx 10/2001, IDC, Right, 2cm, Stage IIA, Grade 2, 0/1 nodes, ER+/PR+, HER2- Dx 10/2005, IDC, Right, 2cm, Stage IIIB, Grade 2, ER+/PR+, HER2- Dx 1/2016, IDC, Stage IV, metastasized to lungs/other, Grade 2, ER+/PR+, HER2- Targeted Therapy 4/1/2016 Ibrance (palbociclib) Hormonal Therapy 4/1/2016 Femara (letrozole) Hormonal Therapy 4/1/2018 Faslodex (fulvestrant) Targeted Therapy 11/1/2018 Afinitor (everolimus) Hormonal Therapy 11/1/2018 Aromasin (exemestane) Dx 1/2019, Stage IV, metastasized to brain/lungs/other, Grade 2, ER+/PR+, HER2- Radiation Therapy External: Brain Surgery Mastectomy: Right Radiation Therapy Chemotherapy AC Surgery Lumpectomy: Right
Log in to post a reply